# SDR GLBA20090904

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR-SKIN BETWEEN FS 1667 AND FS 713 ON LT SIDE IS GOUGED AND DENTED.  DAMAGE IS APPROX 40 INCHES X 6 INCHES X .375 INCH DEEP.  PROFILE BELOW STR 18L DAMAGED AT FS 1667 AND FS 1320.  BULKHEAD IS ALSO BUCKLED AT FS 1667 AT INTERSECTION OF PROFILE.  MX REPAIRED THE AFFECTED AREAS AND PERFORMED REQUIRED RII INSPECTIONS IAW. EO 09-120-53-014.  MATERIALS REQUIRED FOR THE REPAIR ARE LISTED IN THE EO.
